# SDR IXXA2023030201

- Difficulty date: February 24, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N397AZ
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 124,072 hours, 21,801 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 141T3330
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT LWR AFT CORNER EXTERNAL SKIN CRACKED AT 3RD FASTENER
